MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Model Number SOFTECHD+23.0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 07/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A full audit of all batch documentation relating to the production of the device was performed.The audit concluded that all procedures in manufacturing and packaging of the device had been conducted correctly.Batch reconciliation was 100.0%.Due to the absence of the lens, lenstec was unable to perform a more thorough investigation of the complaint.Lenstec is unable to comment on the compatibility of the blis-r1 injector and blis cartridge used and recommends that the user follow the instructions for use provided with the lens which indicates the compatible instruments and procedure for correct implantation of the lens.
 
Event or Problem Description
Lenstec, inc.Received an email notification stating "haptic tore during insertion.Lens cut and removed.Was not able to locate lens.Capsule broke during the process of cleaning out the viscoelastic and preparation for insertion of the same model lens.An interior chamber lens had to be used instead." the b+l (blis-r1) injector and blis cartridge were the instruments used.

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92,
BB  BB17092,
MDR Report Key12364913
Report Number9613160-2021-00021
Device Sequence Number17277221
Product Code HQL
UDI-Device Identifier00844369027410
UDI-Public00844369027410
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2024
Device Model NumberSOFTECHD+23.0
Device Catalogue NumberSOFTEC HD
Device Lot Number192655
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2021
Initial Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1